Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 381750, 22 pages
http://dx.doi.org/10.1155/2010/381750
Research Article

Permanence and Positive Periodic Solutions of a Discrete Delay Competitive System

Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 30 December 2009; Accepted 1 March 2010

Academic Editor: Antonia Vecchio

Copyright © 2010 Wenjie Qin and Zhijun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjie Qin and Zhijun Liu, “Permanence and Positive Periodic Solutions of a Discrete Delay Competitive System,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 381750, 22 pages, 2010. doi:10.1155/2010/381750